BB's are taking Synthroid/Levothyroxine? Or am I misunderstanding?
I swear, I had no idea hypothyroidism gives you a "bluesy" feeling. For about six years, I've always just taken my meds when I awaken in the night (I always have water on my night stand and it's the only time my stomach is completely empty so...) thus, the only time I even consider my condition is when I'm almost completely asleep. Every now and then my "thyroid-thing" comes up in a conversation and people's eyes get wide and they say "You have Hypothyroidism? No wonder you're having trouble with (fill in the blank)!" I've always just taken my pill and never bothered to read about my condition or considered what impact it has on my life. Hmm. I should probably do a little research....
At any rate, I have an awesome doctor so I think I'm going to talk with her about thermogenics and see what she has to say. If she says no she's knowledgeable enough to explain why, one way or the other.
Thanks to everyone for explaining the facts to me.